# SDR ASAA2015031510968

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 8,870 hours, 2,844 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 5240
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 41,007 hours, 24,422 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 360, MASTER CAUTION ILLUMINATED W/ LT PACK LIGHT.  RAN QRH AND LIGHT EXTINGUISHED WHEN MASTER CAUTION PUSHED.  NO PACK OVERHEAT NOTED.  ACFT GROUNDED. REPLACED LT PACK TEMP CONTROL VALVE.  TEST, BITE TEST, LEAK CHECK ALL GOOD REF MM 21-51-10.
